Steroid cream for rash not working

I had what was called by doctors an eczema for almost two years, the only way of avoing that my face became full of a painful and odd locking rash (I cant even describe it) was to use creams with steroids or cortisone witch even doctors say it cant be use for a long period of time because causes the skin to became thinner and thinner. I had no other choice to continuously use it because the rash is unbearable. The steroid creams didn't let the rash appear (only if I stopped them for 3 days) but my nose area become to 'peel off' for almost 2 months continuously and with visible dry looking skin peeling off in some areas of the nose that not even Vaseline could help not showing.

A dermatologist diagnoses perioral dermatitis by examination. No other tests are usually done. The first step in treating perioral dermatitis is to discontinue all topical steroid creams , even non-prescription hydrocortisone. Once the steroid cream is discontinued, the rash appears and feels worse for days to weeks before it starts to improve. Heavy face creams should also be stopped. One must resist the temptation to apply any of these creams to the face when this happens. Think of the face as a cream junkie that needs a "fix"- one needs to go "cold-turkey".

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Steroid cream for rash not working

steroid cream for rash not working

Media:

steroid cream for rash not workingsteroid cream for rash not workingsteroid cream for rash not workingsteroid cream for rash not workingsteroid cream for rash not working